# SDR HEEA060441

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8765J
- Make and model: Bolkms BK117A4
- Aircraft serial: 7054
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 1176261403
- Condition: Pitted
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING AND WEAR TO OUTER DIAMETER OF BUSHINGS.  REPLACED WITH SERVICEABLE BUSHINGS.
